# SDR SWAA2018091325088

- Difficulty date: September 7, 2018
- Submitted: September 13, 2018
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 49,283 hours, 29,033 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 149A7519
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT UPPER SURFACE OF FLOOR PANEL CROSS STRAP SUPPORT CORRODED AT BS 767+6.  R&R SUPPORT PER SRM.
